# SDR SWAA2020092217136

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,590 hours, 26,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 716
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS 2 IN CRACK INBOARD OF LBL 31.83 ALUMINUM STIFFENER; 8.5 IN BELOW TOP OF VAPOR WEB IN ZONE 1.  PERFORMED INTERIM SEAL ON VAPOR WEB AT STATION 716 LBL 31.83, PER SRM 57-10-10-1A-2 PARAGRAPH 2C (4)(A).  VISUAL INSPECTION OF REPAIR AREA REQUIRED AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY.  MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL.  PERMANENT REPAIR REQUIRED WHEN TOTAL CRACK LENGTH IS MORE THAN THE ALLOWABLE LIMITS GIVEN IN 57-10-10-1A-2 PARAGRAPH 4/ALLOWABLE DAMAGE 2.
